# SDR UIEA2011032400176

- Difficulty date: March 24, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48, VERT STAB SEAL, STA 2521 TO STA 2628 RT EXTERNAL SKIN FOUND CHAFED.  (CHAFED AREA SMOOTHED OUT IAW SRM 51-10-02.  REPORTED IAW SRM; 51-20-01.  BLENDED OUT AREA CHECKED WITHIN LIMITS SRM 53-00-01-1A-1 ALLOWABLE DAMAGE, 1 FIG 101 LIMIT DETAIL REPAIR.)
